MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they received no delivery alarm.The customer's blood glucose was unknown at the time of incident.The customer stated that the insulin did not exit and pump alarmed no delivery during priming.The customer was advised that the pump needs to be replaced.The customer was also advised to retrieve and save pump settings and advised to revert to backup plan per healthcare professional recommendation.The pump will be returned for analysis.
 
Additional Manufacturer Narrative
A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.Unit passed rewind test, basic occlusion, occlusion, primetest, excessive no delivery test and displacement test.No unexpected no delivery/occlusion alarm.Unit had minor scratched lcd window, cracked case near display window corners, cracked battery tube threads, cracked reservoir tube lip, and cracked lcd window.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6882918
Report Number2032227-2017-51104
Device Sequence Number659789
Product Code OYC
UDI-Device Identifier00613994904492
UDI-Public(01)00613994904492
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAP
Device Catalogue NumberMMT-723LNAP
Device Lot NumberA000202976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2017
Initial Date Received by Manufacturer 09/11/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR
Patient Weight981